Indian Journal of Psychological Medicine
  Home | About Us | Editorial Board | Search | Ahead of print | Current Issue | Archives | Instructions | Contact | Advertise | Submission | Login 
Users Online: 2807 
Wide layoutNarrow layoutFull screen layoutHome Print this page Email this page Small font sizeDefault font sizeIncrease font size
CASE REPORT
Year : 2014  |  Volume : 36  |  Issue : 3  |  Page : 344-345

Unilateral galactorrhea associated with low-dose escitalopram


1 Department of Psychiatry, NMC Speciality Hospital, Al-Ain, United Arab Emirates
2 NMC Speciality Hospital, Abu Dhabi, United Arab Emirates
3 Department of Psychopharmacology, National Institute of Mental Health and Neurosciences, Bengaluru, Karnataka, India

Correspondence Address:
Chittaranjan Andrade
Department of Psychopharmacology, National Institute of Mental Health and Neurosciences, Bengaluru - 560 029, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7176.135398

Rights and Permissions

Galactorrhea is a rare adverse effect of selective serotonin reuptake inhibitor treatment. We report a 27-year-old woman who developed unilateral breast engorgement with galactorrhea 18 days after initiation of escitalopram (10 mg/day). The symptom remitted 7 days after withdrawal of escitalopram and did not subsequently recur during maintenance therapy with agomelatine (25 mg/day).


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1069    
    Printed31    
    Emailed1    
    PDF Downloaded46    
    Comments [Add]    

Recommend this journal